# SDR AALA202208047790

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 25,085 hours, 7,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED TO PROPER CHARGE PRESSURE PER AMM 52-10-00-614-001.
